# SDR COEA0501753

- Difficulty date: December 24, 2005
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N753FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0248
- Engine: Pwa PT6A114A
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF THE AIRCRAFT WOULD NOT GAIN ALTITUDE.  AIRCRAFT CLEARED THE AIRPORT PROPERTY AND IMPACTED THE GROUND JUST AFTER THE FENCE.  (K)
